# SDR CA960103503

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Adjust
- Location: Left Brake
- Part time: 1,293 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLAPS FAIL MESSAGE ON WHEN SELECTING FLAPS ON APPROACH. FLAPLESS LANDING CARRIED OUT. LEFT BRAKE POSITION SENSING UNIT (BPSU) ADJUSTED.
